# SDR DALA2017020200876

- Difficulty date: February 1, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 76,222 hours, 58,049 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, CORROSION ON LT TIE TRACKS STA Y=1007 TO STA Y=1231 ON AFT CARGO CMPT. LT TIE TRACK STAY=1007 TO 1231 ORIG THICKNESS IS 0.060" AND SECTION CENTER EXTRUSION IS 0.100" MIN REMAINING IS 0.023" AND 0.087" RESPECTIVELY, THEREFORE ITS OUT OF LIMITS PER SRM 53-05 FIG 4C. TIE TRACK WAS REPLACED PER SRM 51-30-2, 51-30-5 AND 51-30-1.
